Increased risk of hematological side-effects in psychiatric patients treated with clozapine and carbamazepine?

Junghan, U; Albers, M; Woggon, B (1993). Increased risk of hematological side-effects in psychiatric patients treated with clozapine and carbamazepine? Pharmacopsychiatry, 26(6), p. 262. Stuttgart: Thieme 10.1055/s-2007-1014366

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > University Psychiatric Services > University Hospital of Psychiatry and Psychotherapy > Psychotherapy

UniBE Contributor:

Junghan, Ulrich M.

ISSN:

0176-3679

Publisher:

Thieme

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:25

Last Modified:

17 Mar 2015 22:54

Publisher DOI:

10.1055/s-2007-1014366

PubMed ID:

8127933

Web of Science ID:

A1993MM93400008

URI:

https://boris.unibe.ch/id/eprint/38602 (FactScience: 223266)

Actions (login required)

Edit item Edit item
Provide Feedback